Strong Right D-Domains.
Monatshefte für Mathematik, Tome 107 (1989) no. 3, pp. 189-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
lattice of right ideals, right D-domains, Prüfer domains, integral domain, fractional right ideals, strong right D-domains, left invertible fractional right ideals
@article{MOMA_1989__107_3_178421,
author = {Joachim Gr\"ater},
title = {Strong {Right} {D-Domains.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {189--206},
year = {1989},
volume = {107},
number = {3},
zbl = {0679.16004},
url = {http://geodesic.mathdoc.fr/item/MOMA_1989__107_3_178421/}
}
Joachim Gräter. Strong Right D-Domains.. Monatshefte für Mathematik, Tome 107 (1989) no. 3, pp. 189-206. http://geodesic.mathdoc.fr/item/MOMA_1989__107_3_178421/